About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 645848, 5 pages
http://dx.doi.org/10.1155/2013/645848
Research Article

On the Homomorphisms of the Lie Groups and

1Department of Mathematics, Faculty of Science and Letters, Istanbul Technical University, Maslak, 34469 Istanbul, Turkey
2Department of Mathematics, Faculty of Science and Letters, Okan University, 34959 Istanbul, Turkey

Received 14 February 2013; Revised 1 April 2013; Accepted 7 April 2013

Academic Editor: Nail Migranov

Copyright © 2013 Fatma Özdemir and Hasan Özekes. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fatma Özdemir and Hasan Özekes, “On the Homomorphisms of the Lie Groups and ,” Abstract and Applied Analysis, vol. 2013, Article ID 645848, 5 pages, 2013. doi:10.1155/2013/645848